A Duality Result for the Generalized Erlang Risk Model
Department of Actuarial Science, University of Lausanne, Bâtiment Extranef, UNIL-Dorigny, 1015 Lausanne, Switzerland
School of Mathematical Sciences and LPMC, Nankai University, Tianjin 300071, China
Author to whom correspondence should be addressed.
Received: 18 September 2014 / Revised: 21 October 2014 / Accepted: 27 October 2014 / Published: 6 November 2014
In this article, we consider the generalized Erlang risk model and its dual model. By using a conditional measure-preserving correspondence between the two models, we derive an identity for two interesting conditional probabilities. Applications to the discounted joint density of the surplus prior to ruin and the deficit at ruin are also discussed.
This is an open access article distributed under the Creative Commons Attribution License
which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).
Share & Cite This Article
MDPI and ACS Style
Ji, L.; Zhang, C. A Duality Result for the Generalized Erlang Risk Model. Risks 2014, 2, 456-466.
Ji L, Zhang C. A Duality Result for the Generalized Erlang Risk Model. Risks. 2014; 2(4):456-466.
Ji, Lanpeng; Zhang, Chunsheng. 2014. "A Duality Result for the Generalized Erlang Risk Model." Risks 2, no. 4: 456-466.
Show more citation formats
Show less citations formats
[Return to top]
For more information on the journal statistics, click here
Multiple requests from the same IP address are counted as one view.